# SDR ASAA2018032724129

- Difficulty date: March 27, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N238AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62681
- Aircraft time: 7,091 hours, 2,492 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 143A61202
- Condition: Gouged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, AFT SIDE BOTTOM FITTING FOR PIN IS GOUGED.  ACFT GROUNDED.  REMOVED AND REPLACED THE FWD CARGO DOOR FITTING IAW SRM 51-40-02, AND DWG 143A6110, REV-,  AND 143A6117, REV A,   INSTALLED AND ADJUSTED THE STOP PIN AT THE FITTING IAW AMM 52-31-00-820-801, SUB TASK 52-31-00-820-006.
